Guoyin Li
Title
Cited by
Cited by
Year
Global convergence of splitting methods for nonconvex composite optimization
G Li, TK Pong
SIAM Journal on Optimization 25 (4), 2434-2460, 2015
2262015
New quasi-Newton methods for unconstrained optimization problems
Z Wei, G Li, L Qi
Applied Mathematics and Computation 175 (2), 1156-1188, 2006
2202006
New conjugacy condition and related new conjugate gradient methods for unconstrained optimization
G Li, C Tang, Z Wei
Journal of Computational and Applied Mathematics 202 (2), 523-539, 2007
1512007
Calculus of the exponent of Kurdyka–Łojasiewicz inequality and its applications to linear convergence of first-order methods
G Li, TK Pong
Foundations of computational mathematics 18 (5), 1199-1232, 2018
1282018
Strong duality in robust convex programming: complete characterizations
V Jeyakumar, GY Li
SIAM Journal on optimization 20 (6), 3384-3407, 2010
1052010
New nonlinear conjugate gradient formulas for large-scale unconstrained optimization problems
Z Wei, G Li, L Qi
Applied Mathematics and computation 179 (2), 407-430, 2006
1012006
The Z‐eigenvalues of a symmetric tensor and its application to spectral hypergraph theory
G Li, L Qi, G Yu
Numerical Linear Algebra with Applications 20 (6), 1001-1029, 2013
992013
Douglas–Rachford splitting for nonconvex optimization with application to nonconvex feasibility problems
G Li, TK Pong
Mathematical programming 159 (1), 371-401, 2016
862016
Global error bounds for piecewise convex polynomials
G Li
Mathematical programming 137 (1), 37-64, 2013
832013
Robust solutions to multi-objective linear programs with uncertain data
MA Goberna, V Jeyakumar, G Li, J Vicente-Pérez
European Journal of Operational Research 242 (3), 730-743, 2015
742015
Trust-region problems with linear inequality constraints: exact SDP relaxation, global optimality and robust optimization
V Jeyakumar, GY Li
Mathematical Programming 147 (1), 171-206, 2014
742014
A modified Polak–Ribičre–Polyak conjugate gradient algorithm for nonsmooth convex programs
G Yuan, Z Wei, G Li
Journal of Computational and Applied mathematics 255, 86-96, 2014
672014
Alternative theorems for quadratic inequality systems and global quadratic optimization
V Jeyakumar, GM Lee, GY Li
SIAM Journal on Optimization 20 (2), 983-1001, 2009
672009
Holder metric subregularity with applications to proximal point method
G Li, BS Mordukhovich
SIAM Journal on Optimization 22 (4), 1655-1684, 2012
662012
New fractional error bounds for polynomial systems with applications to Hölderian stability in optimization and spectral theory of tensors
G Li, BS Mordukhovich, TS Phạm
Mathematical Programming 153 (2), 333-362, 2015
592015
Error bounds of generalized D-gap functions for nonsmooth and nonmonotone variational inequality problems
G Li, KF Ng
SIAM Journal on Optimization 20 (2), 667-690, 2009
562009
Global convergence of the Polak-Ribiere-Polyak conjugate gradient method with an Armijo-type inexact line search for nonconvex unconstrained optimization problems
ZX Wei, GY Li, LQ Qi
Mathematics of computation 77 (264), 2173-2193, 2008
542008
Nonlinear behaviour and stability of functionally graded porous arches with graphene platelets reinforcements
Z Liu, C Yang, W Gao, D Wu, G Li
International Journal of Engineering Science 137, 37-56, 2019
532019
Robust solutions of multiobjective linear semi-infinite programs under constraint data uncertainty
MA Goberna, V Jeyakumar, G Li, J Vicente-Pérez
SIAM Journal on Optimization 24 (3), 1402-1419, 2014
532014
Robust linear semi-infinite programming duality under uncertainty
MA Goberna, V Jeyakumar, G Li, MA López
Mathematical Programming 139 (1), 185-203, 2013
492013
The system can't perform the operation now. Try again later.
Articles 1–20